Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Can I ask a online doctor about my sonography report ?

Got sonography done for sporadic abdominal pain . The exact wordings are: Right Kidney 91x35 mms: It shows moderate hydronephrosis and upper hydrouter suggestive of ? mid-lower ureteric calculus. (Left Kidney measures 86x38 mms). No mention of the size of the stone anywhere on the report. My physician suggested to take cystone (himalaya). Any expert opinion?
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Mid ureteric stone if small can disappear after drinking enough water and taking alkalinising solutions, probably like Cystone. If it is large, it can be removed by Ureteroscopic lithotripsy (Removal of ureter stone using a think tube passed into the urethra, no surgical incision required). Speak to your Urologist about this.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor